# SDR GTIA2024052138124

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 14,100 hours, 5,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT LIMITED TO COCKPIT ONLY DURING DESCENT AROUND 28,000-PER TSM 05-50-00-810-831A  FOUND THE SOURCE TO BE PACK 1. REF LOG PAGE 3350209-2 FOR PACK 1 DEFERRAL
